Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lilly adds suicide risk to Strattera Cairo

Posted by zeugma on September 30, 2005, at 17:25:49

In reply to Re: Lilly adds suicide risk to Strattera, posted by Cairo on September 29, 2005, at 21:02:39

I don't think that Strattera is necessarily typical of NRI's. I have done very well on nortriptyline for years. Strattera induced a severe, anhedonic depression. Even before it induced depression, it felt subjectively very different, much more like a stimulant. I am one of those who has suffered from stim dysphoria at certain times.

-z


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[561353]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeugma thread:560940
URL: http://www.dr-bob.org/babble/20050927/msgs/561353.html